# SDR AALA991395

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N440AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49549
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT AIRSTAIRS EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED WIRING TO AFT AIRSTAIRS EMERGENCY EXIT LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
